# SDR HEEA967575

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106600
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT RECEIVE ON ANY CHANNEL.
